# SDR I5EA2023092700019

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 71,018 hours, 54,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHMENT OF R/H CENTER WING BOX LONGITUDINAL FLOOR BEAM INSPECTION FOUND R/H LIGHTING HOLE BETWEEN STA. 663-670 CRACKED AT RBL 24.82. STOP DRILLED CRACK AND INSTALLED DOUBLER AND TRIPLER IAW SWIFT EO # SWA-230623.
